Free access
Issue
ESAIM: M2AN
Volume 40, Number 6, November-December 2006
Page(s) 1053 - 1067
DOI http://dx.doi.org/10.1051/m2an:2007002
Published online 15 February 2007
  1. R.E. Bank and D.J. Rose, Some error estimates for the box method. SIAM J. Numer. Anal. 24 (1987) 777–787. [CrossRef] [MathSciNet]
  2. B. Bialecki, M. Ganesh and K. Mustapha, A Petrov-Galerkin method with quadrature for elliptic boundary value problems. IMA J. Numer. Anal. 24 (2004) 157–177. [CrossRef] [MathSciNet]
  3. Z. Cai, On the finite volume element method. Numer. Math. 58 (1991) 713–735. [CrossRef] [MathSciNet]
  4. Z. Cai, J. Mandel and S. McCormick, The finite volume element method for diffusion equations on general triangulations. SIAM J. Numer. Anal. 28 (1991) 392–402. [CrossRef] [MathSciNet]
  5. S.H. Chou and S. He, On the regularity and uniformness conditions on quadrilateral grids. Comput. Methods Appl. Mech. Engrg., 191 (2002) 5149–5158.
  6. S.H. Chou, D.Y. Kwak and K.Y. Kim, Mixed finite volume methods on nonstaggered quadrilateral grids for elliptic problems. Math. Comp. 72 (2002) 525–539. [CrossRef] [MathSciNet]
  7. S.H. Chou, D.Y. Kwak and Q. Li, Lp error estimates and superconvergence for covolume or finite volume element methods. Num. Meth. P. D. E. 19 (2003) 463–486. [CrossRef]
  8. P.G. Ciarlett, The finite element methods for elliptic problems. North-Holland, Amsterdam, New York, Oxford (1980).
  9. R.E. Ewing, R. Lazarov and Y. Lin, Finite volume element approximations of nonlocal reactive flows in porous media. Num. Meth. P. D. E. 16 (2000) 285–311. [CrossRef] [MathSciNet]
  10. R.E. Ewing, T. Lin and Y. Lin, On the accuracy of the finite volume element method based on piecewise linear polynomials. SIAM J. Numer. Anal. 39 (2001) 1865–1888. [CrossRef] [MathSciNet]
  11. W. Hackbusch, On first and second order box schemes. Computing 41 (1989) 277–296. [CrossRef] [MathSciNet]
  12. R.E. Lynch, J.R. Rice and D.H. Thomas, Direct solution of partitial difference equations by tensor product methods. Numer. Math. 6 (1964) 185–199. [CrossRef] [MathSciNet]
  13. Y. Li and R. Li, Generalized difference methods on arbitrary quadrilateral networks. J. Comput. Math. 17 (1999) 653–672. [MathSciNet]
  14. R. Li, Z. Chen and W. Wu, Generalized difference methods for differential equations, Numerical analysis of finite volume methods. Marcel Dekker, New York (2000).
  15. F. Liebau, The finite volume element method with quadratic basis functions. Computing 57 (1996) 281–299. [CrossRef] [MathSciNet]
  16. I.D. Mishev, Finite volume element methods for non-definite problems. Numer. Math. 83 (1999) 161–175. [CrossRef] [MathSciNet]
  17. E. Süli, Convergence of finite volume schemes for Poisson's equation on nonuniform meshes. SIAM J. Numer. Anal. 28 (1991) 1419–1430. [CrossRef] [MathSciNet]
  18. E. Süli, The accuracy of cell vertex finite volume methods on quadrilateral meshes. Math. Comp. 59 (1992) 359–382. [CrossRef] [MathSciNet]
  19. M. Tian and Z. Chen, Generalized difference methods for second order elliptic partial differential equations. Numer. Math. J. Chinese Universities 13 (1991) 99–113.
  20. Z.J. Wang, Spectral (finite) volume methods for conservation laws on unstructured grids: basic formulation. J. Comput. Phys. 178 (2002) 210–251. [CrossRef] [MathSciNet]
  21. Z.J. Wang, L. Zhang and Y. Liu, Spectral (finite) volume method for conservation laws on unstructured grids. IV: Extension to two-dimensional systems. J. Comput. Phys. 194 (2004) 716–741. [CrossRef] [MathSciNet]
  22. X. Xiang, Generalized difference methods for second order elliptic equations. Numer. Math. J. Chinese Universities 2 (1983) 114–126.
  23. M. Yang and Y. Yuan, A multistep finite volume element scheme along characteristics for nonlinear convection diffusion problems. Math. Numer. Sinica 24 (2004) 487–500.

Recommended for you